# SDR ASAA2021111836662

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,816 hours, 13,674 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12912D
- Condition: Faulty
- Location: Ee Rack, E1
- Part time: 39,773 hours, 16,318 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW OVERHEAT. RIGHT #2 SIDE WINDOW. GROUNDED - YES. PER B737-800 FIM 30-41 TASK 801 AND 806. WINDOW HEAT PWR RIGHT SIDE C/B WAS OPEN. RESET BREAKER. PERFORMED WHCU BITE. HISTORY OF BUS POWER FAULT. EXAMINED WINDOW TERMINALS AND BACK OF C/B. NO DEFECTS. R2 WINDOW RESISTANCE AND TEMP SENSOR CHECKS GOOD. PERFORMED WINDOW HEAT OPS TEST. R2 WINDOW TESTS GOOD PER B737-800 AMM 30-41-00. TEMPS WITHIN LIMITS. PREVIOUS SIMILAR WRITEUP ON 60037083 AND 60265108. REMOVED AND REPLACED WHCU FOR RIGHT SIDE PRECAUTIONARY IAW AMM 30-41-11. INSTALLATION TEST GOOD. TWO MIG-51A INSTALLED/ REMOVED.
